# SDR WRLA2008107

- Difficulty date: November 20, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N740WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 25700
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FWD CARGO COMPARTMENT INSPECTION FOUND AT STA 860 BELOW CENTER GUIDE WEB CRACKED (BUTT LINE 0).  PERMANENT REPAIR PERFORMED BY BEAGLE AIRCRAFT REPAIR SERVICE, FAA XBKY891X, JOB CARD REF BAR50750.ORDER NUMBER 65B06236-2 REPAIRS CARRIED OUT PER BOEING SERVICE REQUEST ID NO 1-1080401394 11/21/08.
